# SDR P5CA9801133

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE INBOARD CORE COWL HINGE BRACKET HAS CRACKED MOUNT.  REPAIRED PER SRM 51-30-02.
